# SDR 96ZZZM1101

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON THE UPPER AND LOWER SKIN CENTER PANELS OF THE LEFT ELEVATOR FROM STATION XE 133 TO STATION XE 246.  REMOVED THE DAMAGED SKIN PANELS FROM THE ELEVATOR AND INSTALLED A NEW IDENTICAL SKINS PANEL OF .040 2024-T3 IAW EO 9502083.  8110-3 ISSUED BY DER SW-713.  (M)
